# SDR HEEA956186

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066104701
- Condition: Defective
- Location: Cockpit Adf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BANDS IN HIGHER FREQUENCY INOPERATIVE. SENT TO THE RADIO SHOP FOR INSPECTION AND REPAIR.
